Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Icthy urethra with lots of urination

Hi, may I answer Two days ago I ended up with a icthy feeling in my penis. When I sqeeze it it kinda goes away. Most of the feeling right now is in the tip inside the urethra and I feel like I have to urinate alot.
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  542
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
The itchy urethra and the increased frequency of urine is a sign of urinary tract infection .Please visit a doctor and get treated.He will start on the antibiotic needed to treat the infection and you should be fine.Till you visit a doctor you can take a urine alkalizer like Citro soda and the irritation will be reduced.
Answered: Sat, 23 Jul 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
What is your age..?Are you taking any medicines..?
Itchy feeling occurs in excess salt in urine,urinary tract infection,Diabetes.
Go for urine test to rule out any conditions.
Otherwise take plenty of water and other fluids.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor